# SDR SIMA20131020004

- Difficulty date: October 20, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 23,851 hours, 19,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14534969401
- Part serial: 00
- Condition: Corroded
- Location: Frames 11-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND COCKPIT FLOOR SUPPORT CORRODED LOCATED BETWEEN FRAMES 11--13.   REPAIRED IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
